MathSciNet Relay Station
MathSciNet bibliographic data
MR1442387 (97m:65203) 65N30
Givoli, Dan; Patlashenko, Igor; Keller, Joseph B. High-order boundary conditions and finite elements for infinite domains. Comput. Methods Appl. Mech. Engrg. 143 (1997), no. 1-2, 13–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement